# SDR MALA954760

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3028 - ON APPROACH TO DTW, THE RIGHT MAIN GEAR DID NOT EXTEND.  THE CREW PERFORMED AN EMERGENCY EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE UPLOCK ACTUATOR.  SYSTEMS OPERATED SATISFACTORILY.  (M)
